Vol. 60, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A characterization of Prüfer domains in terms of polynomials

Robert William Gilmer, Jr. and Joseph F. Hoffmann

Vol. 60 (1975), No. 1, 81–85
Abstract

Assume that D is an integral domain with identity and with quotient field K. Each element of K is the root of a polynomial f in D[X] such that the coefficients of f generate D if and only if the integral closure of D is a Prüfer domain.

Mathematical Subject Classification 2000
Primary: 13G05
Milestones
Received: 25 September 1974
Published: 1 September 1975
Authors
Robert William Gilmer, Jr.
Joseph F. Hoffmann